Schizophrenia.com

Does your med increases your hart rate

#1

My hart rate is 81. When i start smoking it goes up to 99. I am givin proponolol med to decrease my hart rate, and it decreases to 70-73. I am fighting hard for my anxiety, but who knows, maybe risperdal causes anxiety as wlll.

0 Likes

#2

I take risperdal(risperidone) for couple of weeks too, it increases the heart rate for me too which i can sense but i dont feel anxiety and even my anxiety is better. i should talk about heart rate with my pdoc. wish you better days

0 Likes

#3

I am also on propanolol. I have a resting hear rate of about 80. Could be the geodon, but idk. It sometimes worries me. I also have generalized anxiety so that might be it.

0 Likes

#4

I also have an increased heart rate. I think it is about 100 beats per minute. Im on clozapine.

Its very uncomfortable and worries me although my doc has said it isnt dangerous in any way.

0 Likes

#5

Doctors dont care if we will live shorter, they only care numbing us now so we wont act psychotic and cause fear and danger in society. Of course hart rate being high is dangerous, and can cause lot of problems.

0 Likes

#6

I agree with you. They dont care about the side effects nearly as much as the hallucinations and other stuff. Its sad.

Im going to ask for a medicin to fix my heart rate.

0 Likes

#7

I had the exact same issue when I first started Abilify. I had a tachycardia so they had to reduce the dose by half. The heart rate was still up there but not over 100 so they left me on it. Then when my heart rate when down to the 80s they upped my meds again to 10 for a few months.

0 Likes